For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Phentermine

Use this discussion forum to share your experience with Phentermine side effects and effectiveness. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Feeling sick
Date: 3/3/2014
I've been taking phentermine for the second week first week felt fine just had more energy then the second week they put my dose up as I felt hungry between meals I've taken the higher dose and had some really bad side effects I'm nervous I shake I have anxiety and have also seen flashing lights infront of my eyes I've got pain in my back where my bra strap is that's constent and I'm also confused a lot of the time and I really have to force food down me and then I end up feeling sick I lost 5 lbs last week but can feel I've lost more weight so that's the only plus side and I hardly sleep at all should I just stop taking them or do I have to come off them slowly I'm not sure.
Victoria

AskDocWeb: Your doctor needs to know when side effects become unacceptable so that your treatment plan can be adjusted. Always consult with your doctor before discontinuing a prescription medication or making any change to your treatment program.


Phentermine stopped working
Date: 3/14/2014
After 2months on phentermine, they stopped working as well. Appetite started returning big time. How long a break should one take before resuming taking them so they will be effective? Or should I switch to brand name apidex? Would really appreciate response! Thanks Y'all.
Liz

AskDocWeb: Although some patients report that taking a break for a month or so does seem to restore some effectiveness, it is never as effective as it was the first time. Alternate choices should be made by consulting with your doctor.


Change in period
Date: 3/21/2014
Hi I have been on phentermine for the past 6 wks and I have seen excellent results. I was in 252 lbs and now I am in 231. I normally have irregular periods if I gained too much weight and that was happening to me. When I started phentermine I had my period a week after I finish I went to the bathroom and huge clot came out and then like for 4 days I was noticing clots coming out but if i only push hard. On the date my period was supposed to come I did not have a normal flow, instead clots when I wipe myself. I don't feel any pain or discomfort at all but it feels like if something is obstructing my blood flow and I am wondering if is the pill even though I have my doubts because this happened before.
Iris

AskDocWeb: Several women have reported a verity of changes to their periods while using Phentermine. Be sure to keep your doctor informed about anything you think might be a side effect.


Ala-Hist PE and Phentermine
Date: 3/31/2014
I took a phentermine pill at 11 @m and then took an ala-hist pe at 11 pm.. was this ok or will it hurt me?
Crystal

AskDocWeb: Both Ala-Hist PE and Phentermine can increase blood pressure and heart rate, and combining them may enhance these effects. Please talk to your doctor about using these medications together, especially if you have a history of high blood pressure or heart disease.

Read more feedback from users.

Report - 117 - 118 - 120 - Page 121 - 122 - 123 - 124 - Last Page 138


If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2008-2014 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.
Bottom of page